Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Teo94

under control

Recommended Posts

OKAY, so it's been a long journey for me and acne (bout 3 years or so), the most recent (and effective) thing i've been doing is tetracyclines (twice a day) and retin a (at night). I also use baking soda to exfoliate when needed and i have been using ACV twice a day for my red marks. I firmly believe that because of all this, my acne is gone. Sure, i still get a few pimples occasionally, but not nearly as bad as i did before. My problem now is the red marks. They've faded a bit with the three months of being virtually free of acne, but they are still quite visible. My issue is that my acne is gone, but i dont know if it would be safe to stop the retin a and tetracyclines or not. I want to stop because im betting that the dry skin that comes from using these two things is making the red marks heal much more slowly. So, i guess my real question is, when is it okay to stop using retin a? can anybody plz help with this? i want to stop to heal my red marks, but i dont want my acne to come back... :confused:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×